# SDR FDEA201705031348

- Difficulty date: May 3, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 97,339 hours, 28,354 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bar
- Condition: Detached
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAR ON R1 DOOR DETACHED. ATTACHED MANUAL LIFT BAR ON R1 DOOR IAW MM 25-61-02-5. OK FOR SERVICE.
